MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ENT PACK

MEDLINE INDUSTRIES, LP MEDLINE; ENT PACK
Catalog Number DYNJ86010A
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact, on (b)(6) 2026, the 4x4 gauze x-ray product has fibers or strands coming off and are having to be pulled out of the wound.
 
Additional Manufacturer Narrative
According to the customer contact, on (b)(6)2026, the 4x4 gauze x-ray product has fibers or strands coming off and are having to be pulled out of the wound.The facility reports no medical intervention or follow-up care was needed for the individual.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
ENT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24745394
Report Number1423395-2026-00060
Device Sequence Number8780459
Product Code OGR
UDI-Device Identifier10198459133695
UDI-Public10198459133695
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ86010A
Device Lot Number25LDB327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown